# SDR USAA2012092800010

- Difficulty date: August 10, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 60,936 hours, 40,702 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - CRACK ON SEAT TRACK LONGITUDINAL FLOORBEAM UPPER CHORD AT BS 639, LBL 45.  REPAIRED SEAT TRACK LONGITUDINAL FLOORBEAM UPPER CHORD AT BS 639, LBL 45 IAW EA 130948.
